MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD PRESSURE RATED T-CONNECTOR EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD PRESSURE RATED T-CONNECTOR EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MXT1003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard pressure rated t-connector extension set broke the following information was received by the initial reporter with the following verbatim: it was reported by customer that upon connecting the t-connector to iv catheter, it broke off upon twisting.T-connector was immediately disconnected from iv catheter, no harm to patient.
 
Event or Problem Description
Samples received.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the t-connector broke off, and returned 3 samples of material mxt1003, lot 24079242.Upon initial visual examination, the sets confirmed the failure mode of t-connector falling off.The sets came with the luer collar separated and completely off of the t-connector.The manufacturing site found the root cause for the t-connector coming apart easily is the lip on the male luer.This 'lip' that retains the luer collar was found to be out of specification.This lip was too small, allowing the collar to loosely slide off the luer.This issue has been escalated into a funded project at the manufacturing site to address and mitigate the risk of this issue recurring.This project includes a work order to replace the slide core pin for the mold, a quality notification to contain lots in process, and a quality alert to communicate to personnel the issue.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXGUARD PRESSURE RATED T-CONNECTOR EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21442745
Report Number9616066-2025-00312
Device Sequence Number12703127
Product Code FPA
UDI-Device Identifier10885403237829
UDI-Public(01)10885403237829(11)240703(17)290702(10)24079242
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMXT1003
Device Lot Number24079242
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date02/23/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown